Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the convergence in capacity on compact Kahler manifolds and its applications


Author: Pham Hoang Hiep
Journal: Proc. Amer. Math. Soc. 136 (2008), 2007-2018
MSC (2000): Primary 32W20; Secondary 32Q15
Published electronically: February 12, 2008
MathSciNet review: 2383507
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main aim of the present note is to study the convergence in $ C_{X,\omega }$ on a compact Kahler mainfold $ X$. The obtained results are used to study global extremal functions and describe the $ \omega $-pluripolar hull of an $ \omega $-pluripolar subset in $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32W20, 32Q15

Retrieve articles in all journals with MSC (2000): 32W20, 32Q15


Additional Information

Pham Hoang Hiep
Affiliation: Department of Mathematics, University of Education (Dai hoc Su Pham Ha Noi), CauGiay, Hanoi, Vietnam
Email: phhiep_vn@yahoo.com

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09043-6
PII: S 0002-9939(08)09043-6
Keywords: Complex Monge-Amp\`{e}re operator, $\omega$-plurisubharmonic functions, compact Kahler manifold
Received by editor(s): September 30, 2006
Received by editor(s) in revised form: December 11, 2006
Published electronically: February 12, 2008
Additional Notes: This work is supported by the National Research Program for Natural Sciences, Vietnam.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.